Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

May 18, 2012Hendry County, Florida

NWS Miami, FL issued this special weather statement at May 18, 2012, 4:05 PM EDT for Hendry County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2012, 4:05 PM EDT (20:05 UTC)
Expired
May 18, 2012, 4:45 PM EDT
In force
40 min
Issued by
NWS Miami, FL

County Hendry County, FL

The radar

The Miami radar (KAMX), 126 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

763 
WWUS82 KMFL 182005
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
405 PM EDT FRI MAY 18 2012

FLZ066-067-182045-
HENDRY FL INLAND PALM BEACH COUNTY FL 
405 PM EDT FRI MAY 18 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL PALM BEACH COUNTY 
  EAST CENTRAL HENDRY COUNTY 

* UNTIL 445 PM EDT

* AT 403 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 12 MILES EAST OF DEVILS GARDEN...AND MOVING
  NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL EASTERN HENDRY COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2675 8071 2677 8069 2655 8056 2643 8097
      2661 8106 2673 8083 2671 8081 2671 8078
      2669 8074 2672 8073 2675 8075 2677 8075
      2678 8073
TIME...MOT...LOC 2005Z 246DEG 10KT 2658 8094

$$

AK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 18, 2:44 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 18, 2:44 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
244 PM EDT FRI MAY 18 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY...A BROAD MID TO UPPER LEVEL
TROUGH WILL CONTINUE ACROSS THE ERN HALF OF THE COUNTRY. A SERIES
OF WEAK PERTURBATIONS WILL CONTINUE TO MOVE AROUND THE BASE OF
THIS TROUGH AND ACROSS THE PENINSULA. THIS WILL RESULT IN UNSTABLE
CONDITIONS PERSISTING THROUGH THIS PERIOD. DIURNAL HEATING COUPLED
WITH DEVELOPING SEA/LAKE BREEZES WILL LIKELY RESULT IN SCATTERED
AFTERNOON STORMS EACH DAY. A NORTHWEST TO WEST STEERING FLOW WILL
ALSO RESULT IN THE STORMS DEVELOPING MOSTLY ACROSS INLAND AREAS
AND MOVING TOWARD THE EAST COAST METRO AREAS.

.LONG TERM...WEDNESDAY THROUGH FRIDAY...THE MID/UPPER LEVEL TROUGH
SHOULD BEGIN TO FILL UP AND BE REPLACED BY A BUILDING DEEP LAYER
RIDGE. HOWEVER...LONG RANGE GUIDANCE...ESPECIALLY GFS SHOWS A
DISTURBANCE IN THE LOW LEVEL EASTERLIES OVER THE WESTERN CARIBBEAN
WITH THE NORTHERN EDGE MOVING ACROSS S. FLORIDA THURSDAY THROUGH SATURDAY.
AT THIS TIME WL KEEP SCT SHWRS/TSTMS IN THE FORECAST.

&&

.MARINE...LIGHT AND VARIABLE WINDS TONIGHT WILL BECOME MOSTLY EAST
AND REMAIN LIGHT THROUGH THE MIDDLE OF NEXT WEEK. A SMALL NE SWELL
SHOULD BEGIN TO AFFECT THE ATLANTIC WATERS FROM SUNDAY ON.

&&

.FIRE WEATHER...NO PROBLEMS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  84  73  83 / 10 30 30 30
FORT LAUDERDALE  73  84  73  83 / 20 40 30 30
MIAMI            73  84  73  83 / 20 50 30 30
NAPLES           72  86  71  86 / 10 30 30 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...57/DG
Hazardous weather outlook, May 18, 10:21 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1021 AM EDT FRI MAY 18 2012

AMZ610-630-FLZ063-066>075-168-172>174-190530-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
1021 AM EDT FRI MAY 18 2012

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING INTERIOR/EAST COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP
ACROSS SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS
EVENING, WITH THE FOCUS BEING ACROSS THE INTERIOR AND EAST COAST
METROPOLITAN AREAS. GIVEN SUNSHINE, MORE INSTABILITY ASSOCIATED
WITH BETTER SURFACE HEATING AND COLDER AIR ALOFT TODAY, A FEW
SEVERE THUNDERSTORMS WILL BE POSSIBLE CAPABLE OF PRODUCING FREQUENT
LIGHTNING, STRONG WIND GUSTS, LARGE HAIL AND HEAVY RAINS. ALSO, A
BRIEF TORNADO JUST CANNOT BE RULED OUT ALONG THE ATLANTIC COAST.

WIND: WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST THUNDERSTORMS OVER THE INTERIOR AND EAST COAST.

HAIL: LARGE HAIL TO AROUND QUARTER SIZE WILL BE POSSIBLE WITH THE
STRONGEST THUNDERSTORMS OVER THE INTERIOR AND EAST COAST.

TORNADOES: A BRIEF TORNADO JUST CANNOT BE RULED OUT ALONG THE ATLANTIC
COAST LATE THIS AFTERNOON INTO EARLY THIS EVENING.

FLOODING: LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING, POSSIBLY RESULTING
IN ISOLATED STREET FLOODING AND FLOODING OF POORLY DRAINED
LOCALES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY WITH
LIGHTNING AND LOCALIZED HEAVY RAINS BEING THE PRIMARY RISKS AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Local storm report, May 18, 3:17 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT FRI MAY 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     4 NNW KENDALE LAKES     25.76N 80.44W
05/18/2012                   MIAMI-DADE         FL   PUBLIC

            LARGE TREE BRANCHES BROKEN OFF NEAR SW 8TH STREET AND SW
            147TH AVE.

&&

CARACOZZA
Special weather statement, May 18, 3:28 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT FRI MAY 18 2012

FLZ071-072-172-182000-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL METRO BROWARD
COUNTY FL
328 PM EDT FRI MAY 18 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BROWARD METRO AREA

* UNTIL 400 PM EDT

* AT 326 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILTON
  MANORS TO 3 MILES NORTH OF WESTON...AND MOVING EAST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  SUNRISE...
  LAUDERDALE BY THE SEA...
  OAKLAND PARK...
  DAVIE...
  LAUDERDALE LAKES...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2613 8009 2607 8011 2608 8053 2624 8041
      2622 8009
TIME...MOT...LOC 1928Z 270DEG 9KT 2617 8012 2616 8037

GREGORIA
Special weather statement, May 18, 3:39 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
339 PM EDT FRI MAY 18 2012

FLZ071>074-182030-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
339 PM EDT FRI MAY 18 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BROWARD COUNTY
  NORTHERN MIAMI-DADE COUNTY

* UNTIL 430 PM EDT

* AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 10 MILES SOUTH OF INTERSECTION ALLIGATOR ALLEY
  AND MIAMI CANAL...AND MOVING EAST AT 20 MPH.

* THE STORM WILL AFFECT...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  EAST TOLL GATE ON ALLIGATOR ALLEY...
  INTERSECTION U.S. 27 PINES BLVD...
  WESTON...
  MIRAMAR...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2630 8040 2578 8029 2581 8082 2620 8078
TIME...MOT...LOC 1939Z 266DEG 19KT 2601 8059

AK
Special weather statement, May 18, 3:43 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT FRI MAY 18 2012

FLZ067-182030-
INLAND PALM BEACH COUNTY FL
343 PM EDT FRI MAY 18 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 430 PM EDT

* AT 340 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 13 MILES EAST OF HOLEY LAND WILDLIFE MANAGEMENT
  AREA...AND MOVING NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2667 8039 2641 8023 2635 8053 2650 8065
TIME...MOT...LOC 1944Z 235DEG 7KT 2648 8052

AK
Local storm report, May 18, 3:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
346 PM EDT FRI MAY 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     DORAL                   25.84N 80.36W
05/18/2012                   MIAMI-DADE         FL   BROADCAST MEDIA

            TREES DOWN AND WINDOW SCREENS BLOWN OUT IN BALMORAL
            ESTATES AND DORAL ISLES IN DORAL. WINDS ESTIMATED 60 TO
            70 MPH.

0307 PM     TSTM WND GST     5 N FORT LAUDERDALE     26.19N 80.15W
05/18/2012  M47.00 MPH       BROWARD            FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 47 MPH NEAR
            PROSPECT AND POWERLINE ROAD IN FORT LAUDERDALE.

&&

CARACOZZA
Special weather statement, May 18, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
405 PM EDT FRI MAY 18 2012

FLZ066-067-182045-
HENDRY FL INLAND PALM BEACH COUNTY FL
405 PM EDT FRI MAY 18 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL PALM BEACH COUNTY
  EAST CENTRAL HENDRY COUNTY

* UNTIL 445 PM EDT

* AT 403 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 12 MILES EAST OF DEVILS GARDEN...AND MOVING
  NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL EASTERN HENDRY COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2675 8071 2677 8069 2655 8056 2643 8097
      2661 8106 2673 8083 2671 8081 2671 8078
      2669 8074 2672 8073 2675 8075 2677 8075
      2678 8073
TIME...MOT...LOC 2005Z 246DEG 10KT 2658 8094

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 8:02 PM EDTSpecial Weather StatementMFLPalm Beach28 min
May 17, 8:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
May 17, 9:14 PM EDTSpecial Marine WarningMFL61 min
May 17, 9:20 PM EDTAreal Flood AdvisoryMFLPalm Beach76 min
May 17, 9:30 PM EDTSpecial Weather StatementMFLPalm Beach30 min
May 18, 1:16 PM EDTSpecial Weather StatementMFLBroward29 min
May 18, 1:26 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
May 18, 1:29 PM EDTSpecial Marine WarningMFL61 min
May 18, 1:45 PM EDTSpecial Marine WarningMFL60 min
May 18, 1:46 PM EDTSpecial Weather StatementMFLPalm Beach29 min
May 18, 1:49 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach26 min
May 18, 1:52 PM EDTSevere Thunderstorm WarningMFLMiami-Dade38 min
May 18, 2:07 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach23 min
May 18, 2:08 PM EDTSevere Thunderstorm WarningMFLMiami-Dade37 min
May 18, 2:18 PM EDTSpecial Weather StatementMFLPalm Beach12 min
May 18, 2:25 PM EDTSpecial Marine WarningMFL95 min
May 18, 2:28 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade26 min
May 18, 2:36 PM EDTSpecial Marine WarningMFL54 min
May 18, 2:40 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
May 18, 2:44 PM EDTSpecial Weather StatementMFLBroward46 min
May 18, 2:53 PM EDTSpecial Weather StatementMFLBroward37 min
May 18, 3:23 PM EDTAreal Flood AdvisoryMFLBroward112 min
May 18, 3:28 PM EDTSpecial Weather StatementMFLBroward32 min
May 18, 3:33 PM EDTSpecial Marine WarningMFL87 min
May 18, 3:39 PM EDTSpecial Weather StatementMFLBroward51 min
May 18, 3:43 PM EDTSpecial Weather StatementMFLPalm Beach47 min
May 18, 3:58 PM EDTSevere Thunderstorm WarningMFLBroward18 min
May 18, 4:14 PM EDTSpecial Marine WarningMFL91 min
May 18, 4:14 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach46 min
May 18, 4:18 PM EDTSpecial Weather StatementMFLBroward42 min
May 18, 4:39 PM EDTSpecial Marine WarningMFL81 min
May 18, 5:02 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
May 18, 5:09 PM EDTSpecial Marine WarningMFL81 min
May 18, 5:32 PM EDTSpecial Weather StatementMFLHendry28 min
May 18, 5:58 PM EDTSpecial Marine WarningMFL62 min
May 18, 6:17 PM EDTSpecial Marine WarningMFL58 min
May 18, 6:31 PM EDTSpecial Weather StatementMFLMiami-Dade29 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.